MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MOUNTAINEER OCT SPINAL SYSTEM MINI POLYAXIAL BONE SCREW 3.5 X 3.5 X 30MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MOUNTAINEER OCT SPINAL SYSTEM MINI POLYAXIAL BONE SCREW 3.5 X 3.5 X 30MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 188320330
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procode: mni, kwp.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023, the patient was instrumented at (b)(6) with depuy synthes mountaineer at c1-c2.After patient was having neck pain following the procedure, it was examined that the c1 screw had broken on one side.The screw had been implanted in (b)(6) 2022.No further information is available.This report is for a mountaineer oct spinal system mini polyaxial bone screw 3.5 x 3.5 x 30mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A manufacturing record evaluation was performed for the finished device, it was electronically reviewed and no non-conformances / manufacturing irregularities were identified during the manufacturing process.Product code: 188320330; lot number: 225097; the product was released on: 23/11/2018; qty: (b)(4).The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from the photo.Visual analysis of the photo revealed that mntr ls screw 3.5x30 has the tip broken.The broken fragment was not observed on the evidence provided.No other defect was found.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for mntr ls screw 3.5x30.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MOUNTAINEER OCT SPINAL SYSTEM MINI POLYAXIAL BONE SCREW 3.5 X 3.5 X 30MM
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16371834
Report Number1526439-2023-00244
Device Sequence Number6927040
Product Code NKG
UDI-Device Identifier10705034158136
UDI-Public(01)10705034158136
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K041203
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188320330
Device Catalogue Number188320330
Device Lot Number225097
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight57 KG